Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

F-Planar Curves on Para–Kähler Manifolds

Atilla Karabacak, Ömer Tarakcı

Turkish Journal of Mathematics and Computer Science Cilt 16 · Sayı 1 · ss. 119–125 · 30.06.2024
DOI ile aç

Özet

This paper deals with classifications of F-planar curves on para-Kähler manifolds. Also, we give some examples related to them.

Anahtar kelimeler

F-planar curve magnetic curve para–Kähler manifold

Atıf için künye

Karabacak, A., & Tarakcı, Ö. (2024). F-Planar Curves on Para–Kähler Manifolds. Turkish Journal of Mathematics and Computer Science, 16(1), 119–125. https://doi.org/10.47000/tjmcs.1295830

BibTeX
@article{karabacak2024-73975,
  author = {Karabacak, Atilla and Tarakcı, Ömer},
  title = {F-Planar Curves on Para–Kähler Manifolds},
  journal = {Turkish Journal of Mathematics and Computer Science},
  year = {2024},
  volume = {16},
  number = {1},
  pages = {119--125},
  issn = {2148-1830},
  doi = {10.47000/tjmcs.1295830},
  url = {https://akademik.atauni.edu.tr/yayinlar/73975-f-planar-curves-on-para-kahler-manifolds}
}